If you have total knee replacement you need to go for proper physiotherapy for long term and recover completely and you should limit the use of anti inflammatory drugs be it non steroidal or steroidal. Cortisione is a steroidal anti inflammatory drug.
good morning MUM, this guy doesn't know he's not a knee doctor his answers are generic. i've had both of my knees scoped before but never required to go through what you did. but if i did i'd be getting my advice "ONLY FROM A KNEE DOCTOR" he'll know if a shot into the knee will help. take care Phill
I had Total Knee Replacement Dec./2013. It's now August 16, 2014. After a manipulation, an opening was left and they had to re-open and stitch the knee again. Still having great trouble with this knee. Dr. said it's fine, just the way it should be. I have Fibromyalgia. It is taking a very long time to heal. When it rains! OMG! I can barely walk. I like to be active a heck of a lot more than I am. I can't wait for Winter! (NOT) I like to hike, take my dog for walks, camp and just generally be busy. The Doctor has suggested I take Cortisone shots, now, and I'm worried. Should I do it, or should I ride out the storm? He said that maybe by next summer, I should be pain-free and walking normally- but it's been 8 months with extensive therapy until a month ago. I also have scar tissue from a previous Arthroscopy that inflames and hurts badly with my Fibro and rain.Help? Thanks!!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.